Please use this identifier to cite or link to this item:
Title: Fórmula de recorrência para a soma de séries infinitas.
Authors: Martins, João Luiz
Brandão, Adilson José Vieira
Keywords: Horadam’s generalized numbers
Fibonacci sums
Pell sums
Issue Date: 2004
Citation: MARTINS, J. L.; BRANDÃO, A. J. V. Fórmula de recorrência para a soma de séries infinitas. Lecturas Matemáticas, v. 25, p. 15-24, 2004. Disponível em: <>. Acesso em: 13 mar. 2017.
Abstract: In this article we introduce a recurrence formula for certain infinite series whose terms include factors that belong to a generalized Horadam-type sequence. This recurrence formula is used to calculate the +∞ n=1 nkWnxn series sum without use of derivatives and at a lower computation cost. Some results are presented below which were obtained by numerical implementation of the recurrence formula for some particular values of k and x.
ISSN: 0120-1980
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
  Restricted Access
933,36 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.